Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    11
  • views
    1,947

A Little Late, But....

sparkley

427 views

Hello! Yes, this is my second blog. It's been a while...

Well, I'll start with a preface. I started taking accutane (actually I take Amnesteem, but it's all the same, I think. I figured I'd use the generic term, so everyone knows what I'm talking about.) for the first time about 2 years ago. It cleared up really well by the end, and it really stayed clear until recently! The only problem I was left with were the scars. I still have them.

Anyways, more importantly, I started breaking out again. In a weird way, of course, because acne aaaaalwayssss has to be freaking weird. Back in February, I noticed some breakouts, and my derm and I jumped on it. It wasn't terrible, by any means, it's just that it was completely out of my control. Just static. Always the same condition, despite my efforts. So we decided to go on accutane again. Ah! Then I got this fancy face wash (Repechage) and my skin cleared up again! So I told my derm I would pass on the accutane, thank you. Acne struck again, by uglifying my face right after I declined accutane. And this time, it was actually bad. Not just a few annoying pimples, but a few patches, some cysts, too. Again, nothing horrible, but bad enough, and rebellious enough.

Sooooo, here I am. I hope I didn't bore you, reader, because I want people to read my blogs and respond to my concerns!!! I have some, even though I've done this before!

THE MAIN POINT: I started my second dose a few weeks ago. 40 mg. My second month meeting thing with my derm is actually next monday. So I'm exactly three weeks in. Cool.

So far, I haven't noticed a lot of improvement. Still just static. Ever unchanging blemishes. I have a couple cysts on my left cheek (right in the middle of it) that have been there since the start. And most of it is around my mouth. Pretty much all the way around. Maybe I'm growing facial hair all of sudden? Or is this just the sick humor of acne? "Let's give her a pimple beard, that'll be hilarious!" Ha. Ha. Sebum.

MY CONCERNS:

1: My skin wasn't very oily sice I ended my last accutane treatment. Will my skin be forever dry after this round?

2: Lips have also always been pretty chapped since finishing last accutane treatment. I just don't want to have a huge issue with extreme dryness for the rest of my life. The six months I get of it on accutane is quite enough!

3: My bigger concern- My haiiiirrrrrrr :( I feel that since my face is a mess, my hair makes up for it a lot of the time. I really like my hair. It's curly, and I take really good care of it, and it's like my pride and joy. It RESPONDS to treatments, unlike my face! Anyway, I'm trying to grow it out, and I don't know if your hair grows slower or something while you're taking the accutane. I've also heard that people experience hair loss, which is also not ok with me. I heard that last time I was taking accutane, and I don't know if I just got the placebo affect or what, but I feel like I've always lost more hair (even after I stopped taking accutane) ever since. I dunno, I would just like someone to tell me their experience with hair changes. I didn't pay attention much last time.

So that's enough for one day! I suppose it would make sense to post again after my derm visit. I Might add a picture tonight, after I wash off my makeup. But seriously guys, please comment. Share your wisdom with me!



4 Comments


Recommended Comments

Hi there! I'm on my second course of Oratane (Accutane) right now, & I haven't lost any more hair than normal during either courses! I've actually found that I'm not getting nearly as bad side effects as I did last time.

Share this comment


Link to comment

oh cool :) i hope i dont either! what face wash do you use though? mine's starting to sting my face lol

Share this comment


Link to comment

I use Simple face wash & it's the only one I've never had a reaction to. Cetaphil might be good for you too cos it doesn't have any perfume or colouring.

Share this comment


Link to comment

yeah i've been using cetaphil, and i remember it working well last time, but it's been stinging my face too! so i'm assuming my skin is just too sensitive after using my face wash. but i bought some of that simple stuff today! thanks!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×